MathSciNet Relay Station
MathSciNet bibliographic data
MR1624272 34A12 (34A34)
Kalas, Josef Nonuniqueness results for ordinary differential equations. Czechoslovak Math. J. 48(123) (1998), no. 2, 373–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement